# SDR AU990850

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2460 · DC Power Distribution System
- Part: Harness
- Condition: Worn
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) WIRING LOOM LOCATED IN FLAP RECESS INBOARD OF THE LT ENGINE WAS CHAFED AND BADLY BURNT.  TWO POWER WIRES FOR THE LT STANDBY HYDRAULIC PUMP AND ONE POWER WIRE FOR THE RT STANDBY HYDRAULIC PUMP OPEN CIRCUITED.   WIRE 7611-10006D22-2 (ECU WIRING) WAS ALSO OPEN CIRCUITED.   OTHER WIRES IN THE LOOM WERE CHAFED OR HEAT AFFECTED.
